Dermatology Community
Anal Blister and Irritation of Skin on Left Inner Butt Cheek
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Anal Blister and Irritation of Skin on Left Inner Butt Cheek

OK, so I have what seems to be a white sore on the inner left butt cheek, right below the vagina. On the LEFT SIDE ONLY of my butt cheek, there is irritation, and the skin has little bumps on it, indicating a rash of some kind. (They look like little pimples) These symptoms only appeared today, although I was experiencing some discomfort yesterday, as well. It hurts to contract my anal muscles because of the irritation, and causes pain and burning--but not much itching.

I'm pretty positive that this couldn't be an STD, because I haven't engaged in anal sex or activity of any kind other than excrement, and my vaginal area is completely fine. My only thought is that I did shave the area--about a month ago. Could this be an infection of some kind, or has too much time passed for that to be possible? Could this be caused by humidity and bacteria of some kind--IE wearing tights without underwear, perhaps? And why would this irritation ONLY exist on the left side? The right inner cheek is completely normal. There has been no bleeding, and no excrement, to my knowledge. Although, there might be a little bit of swelling.

HELP PLEASE. Is there anything I can do on my own to fix this?
Related Discussions
563773_tn?1374250139
Hello,
It looks like an irritated or infected hair follicle due to moisture(due to sweating or frequent washing), the abrasion caused by clothing,the pressure of sitting or shaving. Please keep the area clean and apply some topical antiseptics. Also wear loose-fitting cotton clothing and use an antibacterial soap or mild soap like dove. Avoid any kind of cosmetics. Topical antibiotics such as mupirocin or neomycin containing ointment are also useful. In case the symptoms persist then oral antibiotics may be needed. Please consult a dermatologist in that case.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
Avatar_f_tn
Blank
diane493
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India